# SDR TWAA0002201

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C EGRESS LIGHTS ON WITH SWITCH IN ARMED POSITION.  REPLACED POWER SUPPLY.  CHECK-C 01-14-00 STL.
